MathSciNet Relay Station
MathSciNet bibliographic data
MR1744823 (2000k:62142) 62K25 (62J05)
Yue, Rong-Xian; Hickernell, Fred J. Robust designs for fitting linear models with misspecification. Statist. Sinica 9 (1999), no. 4, 1053–1069.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement